MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/aca.aca_93_21

Медицинская библиотека · Annals of cardiac anaesthesia · 2022

Parosmia and dysgeusia after intravenous propofol-based general anesthesia: A case report.

Farzana Nayab, Tewari Prabhat, Sureka Sanjoy, Dixit Aanchal

Клинический случайСтатьяПеревод в очереди

Аннотация

Various drugs, including anesthetic agents, can cause parosmia in the perioperative period. There are reported cases of patients with alterations of smell and taste due to local anesthetics, nerve damage, or as a side effect of general anesthesia. We present a case of a 58-year-old male who developed parosmia and dysgeusia in the postoperative period after radical nephrectomy and inferior vena cava thrombectomy. The anesthetics used were fentanyl and propofol for general anesthesia and ropivacaine for epidural analgesia. Clinical examination did not reveal any pathology.

Для цитирования: Farzana Nayab, Tewari Prabhat, Sureka Sanjoy, Dixit Aanchal. Parosmia and dysgeusia after intravenous propofol-based general anesthesia: A case report.. Annals of cardiac anaesthesia. 2022. DOI: 10.4103/aca.aca_93_21.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.